Ukrainian Mathematical Journal

, Volume 28, Issue 1, pp 20–25 | Cite as

Positive definite functions on certain sequence spaces

  • Yu. G. Kondrat'ev


Sequence Space Definite Function Positive Definite Function 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    I. I. Gikhman and A. V. Skorokhod, Theory of Stochastic Processes [in Russian], Nauka, Moscow (1971).Google Scholar
  2. 2.
    Yu. M. Berezanskii and I. M. Gali, “Positive definite functions of an infinite number of variables in a layer,” Ukrainsk. Matem. Zh.,24, No. 4 (1972).Google Scholar
  3. 3.
    A. D. de Acosta, “Existence and convergence of probability measures in Banaeh spaces,” Trans. Amer. Math. Soc.,152, No. 1, 273–298 (1970).Google Scholar
  4. 4.
    N. N. Vakhaniya, Probability Distributions in Linear Spaces [in Bussian], Metsniereba, Tbilisi (1971).Google Scholar
  5. 5.
    W. Feller, Introduction to Probability Theory and Its Applications, Vol. 2, Wiley (1971).Google Scholar
  6. 6.
    R. Ya. Maidanyuk, “Absolute continuity of measures corresponding to stochastic processes,” Author's Abstract of Candidate's Dissertation, Inst. Matem. Akad. Nauk Ukrainsk. SSR, Kiev (1971).Google Scholar

Copyright information

© Plenum Publishing Corporation 1976

Authors and Affiliations

  • Yu. G. Kondrat'ev
    • 1
  1. 1.Kiev State UniversityUSSR

Personalised recommendations